# SDR MALA060078

- Difficulty date: February 4, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,449 hours, 23,165 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Le Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN YQB FOUND RT FLAP P/N 7257800-572, S/N 1292 WAS REPAIRED AS PER ENGINEERING ORDER S57110 WHICH COVERS DELAMINATION AT LEADING EDGE.  CHAFING AT INBOARD EDGE AND FLAP ACTUATOR ATTACHMENT FITTING LUG.
